Layla Gonzalez-Delgado L.A. Care Health Plan, Member Advocate

Hilda Perez L.A. Care Health Plan, Member Representative



Board of Governors Executive Community Advisory Committee (ECAC)

L.A. Care Health Plan
Conference Rooms 1018 and 1019
1055 West 7th Street, 10th Floor
Los Angeles, CA 90017
Wednesday, December 13, 2017
10:00 a.m. - 1:00 p.m.

Call-in number: 1-855-846-1604 access code 995 019 394

Goals for Today's Meeting

- 1. Identify community issues affecting members by region.
- 2. Receive an update from L.A. Care's Chief Executive Officer.
- 3. Present a motion to approve revisions to the Operating Rules for the Community Advisory Committees and Executive Community Advisory Committee of L.A. Care Health Plan.
- 4. Provide a presentation on the 2017 Oral Health Initiative Partnership.
- 5. Receive information on the Cultural and Linguistic overview and FY 2016-2017 evaluation.
- 6. Present a motion to ECAC from CCI Area 1

Meeting Agenda

Time	Agenda Item	Agenda Lead	Goal/Result
10:00 a.m.	I. Call to Order (5 minutes)	Cristina Deh-Lee,	Call meeting to order.
		Chairperson	
10:05 a.m	II. Approve Agenda for December 13,	Chairperson	Approve today's meeting
10:10 a.m.	2017 (5 minutes)		agenda.
10:10 a.m	III. Approve meeting minutes for	Chairperson	Approve the meeting minutes
10:15 a.m.	November 08, 2017 meeting (5		for the November 08, 2017
	minutes)		ECAC meeting.
10:15 a.m	IV. Standing Items (65 minutes)		
11:20 a.m.			
	A. ECAC Chairperson Report	Chairperson	Chair will provide a report if
	(10:15 a.m. to 10:20 a.m.)		applicable.
	B. Board Member Report	Decred Messales	Danii ya an wadata an itama
	(10:20 a.m. to 10:35 a.m.)	Board Members	Receive an update on items
	(10:10 d.iii. to 10:00 d.iii.)		discussed by the Board of
ublic entity serving	Los Angeles County • 1055 West 7th Street, 10th flooi	r • Los Angeles, California 90	Governors.

	C. Update from Chief Executive Officer (10:35 a.m. to 10:55 a.m.)	John Baackes, Chief Executive Officer	Receive an update from L.A. Care's Chief Executive Officer.
	D. Communication and Community Relations Update (10:55 a.m. to 11:10 a.m.)	Francisco Oaxaca, Senior Director of Communications and Community Relations	Receive an update on L.A Care's Communications and Community Relations Department.
	E. Global Member Issues (11:10 a.m. to 11:25 a.m.)	Group	Report global member issues discussed during the RCAC/CCI meetings.
11:25 a.m 11:35 a .m.	V. Get Up & Move (10 min.)	Group	An opportunity to stretch and move.
11:35 a.m 12:05 p.m.	VI. Old Business (30 min.)		
	 A. Approval of Revision to the Operating Rules for the Community Advisory Committees and Executive Community Advisory Committee of L.A. Care Health Plan Motion to approve revisions to 	Judy Hsieh Bigman, Senior Communications Specialist, Communications and Community Relations	Present a motion to approve revisions to the Operating Rules for the Community Advisory Committees and Executive Community Advisory Committee of L.A. Care Health Plan.
	the consumer advisory Operating Rules, as attached. (11:35 a.m. to 11:55 a.m.)		
	B. 2017 Oral Health Initiative Partnership Presentation (11:55 a.m. to 12:05 p.m.)	Martin Vicente, CO&E	Provide the committee members a presentation on the 2017 Oral Health Initiative Partnership.
12:05 p.m	VII. New Business (40 min.)		
12:45 p.m.	A. Cultural and Linguistics overview and FY 2016-1017 evaluation (12:05 p.m. to 12:20 p.m.)	Marie Mercado Grijalva, Interim Director, Health Education, Cultural and Linguistic Services Department	Receive information on the Cultural and Linguistic overview and FY 2016-2017 evaluation.

			
	B. I-Speak Training (12:20 p.m. to 12:25 p.m.)	Auleria Eakins, Manager, CO&E	Provide the committee members information on the new I-Speak Training.
	C. ECAC Chair and Vice-Chair Nominations/Elections (12:25 p.m. to 12:30 p.m.)	Idalia De La Torre, CO&E	Provide the committee members information on the ECAC Chair and Vice Chair Nominations/Elections.
	 Motion to request that L.A. Care staff investigates and report back their findings on Antelope Valley Hospital's emergency room practices, including: Staff training on proper patient care, such as providing discharge, Durable Medical Equipment (DME) use, and medication instructions to patients; HIPPA compliance, and proper usage of personal protective equipment (PPE); and, their practice of referring emergency room patients to other hospitals. (12:30 p.m. to 12:45 p.m.) 	Demetria Saffore, CCI Area 1 Chair	Present a motion to ECAC from CCI Area 1.
12:45 p.m 12:50 p.m.	VIII. Future Agenda Items (5 min.)	Group	Decide on agenda items that may be added to a future ECAC meeting.
12:50 p.m 1:00 p.m.	IX. Public Comments (10 min.)	Group	Each public member is given 2 minutes to share a comment with the ECAC.
1:00 p.m.	X. Adjournment A. Next Meeting Date: Wednesday, January 10, 2017	Chairperson	

Note: Members, your absence will be <u>considered unexcused</u> if you do not call Victor Rodriguez at (213) 694-1250, Ext. 5214 prior to 10:00 am the day of the meeting to inform him that you will not be attending.

Community Outreach & Engagement Toll Free Line 1-888-522-2732

